I don't understand the rationale for taking both. 120 mg of Cymbalta is a high dose.
Cymbalta is the only antidepressant that carries a warning about liver damage. There have been people who developed this side effect. So you should be having blood work periodically to see if your liver is working correctly. Cymbalta can also raise blood pressure. And that should be monitored too.
Cymbalta has dual actions on serotonin and norepinephrine.
Zoloft works mostly on serotonin.
It is possible to see an interaction with this combo, especially since both are high doses.
This link gives the symptoms of serotonin syndrome:
People however vary in response to these drugs. Some people naturally have higher serotonin in the body and get side effects quickly on SSRIs...and therefore cannot tolerate them. Others seem less affected.
I would wonder why you are on such high doses in the first place. If your medical needs are not served by normal therapeutic use, I would wonder if another class of drugs would be better for you and should be considered by your doctor.
At this high dose of both, you will have to watch carefully what you take OTC, and avoid decongestants, and dextromethorphan (DM in cough products).
Zoloft especially has many interactions:
This link gives an interaction warning between your two medications:
Totally avoid alcohol with these medications since both can affect the liver (especially Cymbalta).
Zoloft also appears on a list of drugs with potential to prolong QT of the heart. This is a serious thing, so taking any other drug with potential may become additive or synergistic.
This is a link that explains it:
Zoloft is on the 3rd list (as a PDF file).
Becoming low in electrolytes (potassium and magnesium) by dehydration or poor diet increases the potential for having a QT event which may be fatal to some.
I think a long discussion with your doctor after you study up on these links is advised.
I think the term "down here" refers to the location of this forum in the main index... it is near the bottom, grouped with other psychiatric conditions.